MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH IMMUNOASSAY; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH IMMUNOASSAY; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number PTH
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction events.Erroneous elecsys pth immunoassay results were generated.The events involved a total of 9 patients.The patients' ages were requested but were not provided.The patients' weights were requested but were not provided.The patients' genders were requested but were not provided.The patients' races were requested but were not provided.The patients' ethnicities were requested but were not provided.
 
Additional Manufacturer Narrative
Samples from the patient were provided for investigation.The investigation did not identify a product problem.The cause of the event could not be determined.The results obtained with the elecsys pth immunoassay were considered to be correct.The observed variations in pth results was most likely due to the specific clinical picture of the patient.

Brand Name
ELECSYS PTH IMMUNOASSAY
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8285292
Report Number1823260-2019-90070
Device Sequence Number1953278
Product Code CEW
UDI-Device Identifier04015630939237
UDI-Public04015630939237
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPTH
Device Lot Number30266603
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date04/11/2019
Patient Sequence Number1